# SDR HEEA060149

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2772A
- Make and model: Bell 206L-1
- Aircraft serial: 45311
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Transceiver
- Part number: 066106103
- Condition: Erratic
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR ALTIMETER OFF 300 FEET AND ERRATIC.
